It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-17-2012, 09:49 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 1
nmHedrick1 HB User
toxic shock syndrom, need help!

i have started my period yesterday and used a high obsorbancy tampon. i unwrapped it and it fell on the ground and i still used it and left it in for 4 or 5 hours then used another one for 6 hours. i have flue like symptoms and an awful headache but i dont have a high fever 98.8. when i take out the tampon my symptoms arent as bad. im a teen, any suggestions please? im scared it might be toxic shock syndrome.

Last edited by mod85; 09-17-2012 at 11:24 AM.

 
Old 09-17-2012, 10:55 AM   #2
Junior Member
(female)
 
Join Date: Sep 2012
Location: West Virginia
Posts: 42
lindsay0891 HB User
Re: toxic shock syndrom, need help!

I don't think you would have TSS from using a tampon for just 4-6 hours, that's considered a safe amount of time. I've slept with maximum absorbency tampons in for several years and never had any issues like that. It could just be a coincidence and you could be coming down with a flu or virus. Is it possible you could've forgotten to take a tampon out and have an older one in without knowing it? That's happened to me a few times. But even then your symptoms don't sound severe enough to be TSS.

If I were you I would go to a quick care clinic just to put your mind at ease. And they might be able to tell you what kind of illness you do have, like the flu.

Last edited by lindsay0891; 09-17-2012 at 10:58 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
electric shock sensations? ohemgeitslauren General Health 4 10-29-2011 01:07 AM
loss of tactile sensitivity, numbing electric shock sensations - most of body boroam General Health 6 01-12-2011 04:52 AM
Electrifying body-wide shock while running rudolfs001 General Health 0 09-18-2010 06:22 PM
Toxic and therapeutic effects of medications flowergirl2day General Health 4 02-17-2008 05:04 PM
shock induced muscle paralysis apiske148 General Health 0 10-17-2007 05:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!